Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


bitter mouth taste
Jan 23, 2011

hi Doc i am on Lamzid and Efivarenz with purbac. for a few months now i have have a bitter taste in my mouth as if i have chewed on one of the meds.. the bitters stays for the whole days and for days.. what could be the cause and what should i do to get rid of it?

Tammy

Response from Dr. Henry

The zidvoudine in Lamzid can cause taste abnormalities-less likely would be the efavirenz can cause taste problems. I am not familiar with purbac. Chewing on the meds is not recommended versus swallowing the pills whole. Having a good mouth exam looking for gum, tongue or other conditions is recommended to see if there is a contributing oral condition. KH



Previous
Reyataz and Side effects
Next
Body aches, flu symptoms, etc.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement